Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Fishy smelling urine with severe bladder cramping. Urine cath normal. Treatment ?

I have been fishy smelling urine (not vaginal, as I have been tested with no bacteria found), I also have had a sterile urine cath showing negative to ecoli or any bacteria. The fishy smell comes and goes on different days, sometimes it is accompanied by severe bladder cramping/abdominal. I am 5 2 weigh 140 pounds which is about 20 pounds too heavy, 41 years old. This has been about 3 years of struggling with no dx.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Welcome to HCM.
Having not had a diagnosis for so long, let me see if i can make a difference.
But, what strikes me is that, it is better to get evaluated for pelvic inflammatory disease and a course of antibacterials, especially directed against anaerobes may do the trick.
Wishing you good health---
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor